# SDR COMA0570021

- Difficulty date: February 22, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 5,107 hours, 3,973 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Limiter
- Part number: FE304000000AMD
- Part serial: FR188
- Condition: Malfunctioned
- Location: Vertical Stab
- Part time: 5,107 hours, 3,971 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT WITH AUTOPILOT ENGAGED, AIRCRAFT EXPERIENCES PITCH OSCILLATIONS BETWEEN +/-20 TO 800 FPM VSI.  PITCH DISCONNECT HANDLE PULLED IN FLIGHT AND REVEALED LAG IN LEFT SIDE PITCH CONTROL SYSTEM.  PERFORMED FLIGHT CONTROL PATH INSPECTION AND FOUND THE LEFT ELEVATOR LOAD LIMITER BAD (CONNECTING ROD SEPARATED FROM SPRING HOUSING).  REPLACED FAILED LOAD LIMITER WITH SERVICEABLE PART.
